Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on quotient semirings


Author: D. R. LaTorre
Journal: Proc. Amer. Math. Soc. 24 (1970), 463-465
MSC: Primary 16.96
DOI: https://doi.org/10.1090/S0002-9939-1970-0252451-7
MathSciNet review: 0252451
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Paul J. Allen, A fundamental theorem of homomorphisms for semirings, Proc. Amer. Math. Soc. 21 (1969), 412-416. MR 0237575 (38:5856)
  • [2] S. Bourne, The Jacobson radical of a semiring, Proc. Nat. Acad. Sci. U.S.A. 37 (1951), 163-170. MR 13, 7. MR 0041827 (13:7e)
  • [3] -, On the homomorphism theorem for semirings, Proc. Nat. Acad. Sci. U.S.A. 38 (1952), 118-119. MR 13, 618. MR 0045693 (13:618a)
  • [4] M. Henriksen, Ideals in semirings with commutative addition, Notices Amer. Math. Soc. 5 (1958), 321. Abstract #542-183.
  • [5] D. R. LaTorre, On $ h$-ideals and $ k$-ideals in hemirings, Publ. Math. Debrecen 12 (1965), 219-226. MR 34 #214. MR 0200315 (34:214)
  • [6] -, A note on the Jacobson radical of a hemiring, Publ. Math. Debrecen 14 (1967), 9-13. MR 36 #3827. MR 0220775 (36:3827)
  • [7] -, The Brown-McCoy radicals of a hemiring, Publ. Math. Debrecen 14 (1967), 15-28. MR 36 #3828. MR 0220776 (36:3828)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.96

Retrieve articles in all journals with MSC: 16.96


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0252451-7
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society